Colorado, 2015Winter Storm in Colorado, January 12 to 13, 2015
January 12 to 13, 2015 · NWS PUB · 1 event in 1 county or zone
A slow moving storm system produced locally heavy snow across southern Colorado. Some of the heavier prolonged snow amounts include 7 to 8 inches near Ellicott and Calhan in northern El Paso County and 10 inches near Yoder (El Paso County) with snow drifts of 2 to 3 feet.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A slow moving storm system produced locally heavy snow across southern Colorado. Some of the heavier prolonged snow amounts include 7 to 8 inches near Ellicott and Calhan in northern El Paso County and 10 inches near Yoder (El Paso County) with snow drifts of 2 to 3 feet. At the summit of Wolf Creek Pass 14 inches of snow was measured.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before the first event at Jan 12, 7:38 PM MST, 22 minutes earlier.
Area forecast discussion, Jan 12, 7:38 PM MST, 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
738 PM MST MON JAN 12 2015
.UPDATE...
ISSUED AT 733 PM MST MON JAN 12 2015
AREAS OF FZFG PRECIP ARE BECOMING MORE SPOTTY AND LIGHT ACROSS
EL PASO COUNTY...AND THIS TREND SHOULD CONTINUE OVERNIGHT.
DENSE FOG LIKELY TO REMAIN AN ISSUE...SO HAVE REPLACED THE
WINTER WEATHER ADVISORY WITH A FREEZING FOG ADVISORY...WHICH
COMBINES THE ELEMENTS OF DENSE FOG AND SPOTTY FREEZING DRIZZLE.
SHOULD SEE THESE AREAS OF DENSE FOG BREAK UP LATER TUESDAY
MORNING. LATEST NAM HAS CUT BACK ON SNOW AMOUNTS FOR THE ERN
MTS TOMORROW...SO WILL HOLD BACK ON ANY HIGHLIGHTS FOR SNOW E OF
THE CONTDVD AND SURROUNDING AREAS. ROSE
UPDATE ISSUED AT 541 PM MST MON JAN 12 2015
UPDATED FOR LATEST OBS AND TRENDS. CUT BACK ON POPS A LITTLE
OVER THE ERN ZONES AS PRECIP SHIFTS TOT HE EAST. HEADLINES
LOOK ON TRACK. ROSE
&&
.SHORT TERM...(THIS EVENING THROUGH TUESDAY)
ISSUED AT 238 PM MST MON JAN 12 2015
CURRENTLY...DENSE FOG AND FREEZING DRIZZLE CONTINUE ACROSS EL
PASO COUNTY...FORCED BY WEAK E-SE UPSLOPE FLOW AND AIDED BY A
FAIRLY DEEP FRESH SNOW COVER...ESPECIALLY OVER THE EASTERN HALF OF
THE COUNTY. GIVEN LATEST HRRR PROG OF LOW LEVEL E-SE WINDS
CONTINUING THROUGH THE EVENING...WILL EXTEND TIME OF WINTER WX ADV
INTO MID EVENING. NOT EXPECTING MUCH MORE IN THE WAY OF ICE
ACCUMULATION...BUT WITH MOST OBSERVATION SITES STILL REPORTING
FZDZ...WILL HOLD OFF ON CONVERTING TO A DENSE FOG ADVISORY FOR
NOW...THOUGH ONE MAY BEE NEEDED LATER TONIGHT. ELSEWHERE...WEAK
TROUGH WAS PRODUCING SOME LIGHT SNOW OVER THE EASTERN
PLAINS...WHILE MOUNTAINS HAVE SEEN ONLY A FEW FLURRIES AS MUCH OF
THE AREA IS CURRENTLY BETWEEN WAVES.
OVERNIGHT...UPPER LOW WILL DROP SOUTH THROUGH GREAT BASIN...TAKING
A TRACK SLIGHTLY TO THE WEST OF YESTERDAY'S MODEL SOLUTIONS.
EXPECT SNOW TO BREAK OUT THIS EVENING OVER THE SOUTHWEST MOUNTAINS
THEN SPREAD NORTHWARD THROUGH THE LA GARITAS AND SAWATCH RANGE
BY MIDNIGHT. KEPT THE WARNING IN PLACE FOR THE SAN JUANS...AND
CHANGED WATCH TO AN ADVISORY FARTHER NORTH. EASTERN MOUNTAINS WILL
SEE OCCASIONAL FLURRIES THROUGH THE NIGHT...THEN A STEADIER LIGHT
SNOW BEGINS TOWARD MORNING AS UPWARD MOTION GRADUALLY STRENGTHENS.
ONCE BAND OF SNOW ON THE PLAINS EXITS THE AREA THIS
EVENING...SUSPECT LOWER ELEVATIONS WILL SEE ONLY SOME SOME
FLURRIES/FOG/-FZDZ OVERNIGHT...AS SHALLOW UPSLOPE FLOW WILL BE THE
MAIN MECHANISM DRIVING CLOUDS/PRECIP. NAM HINTS AT SOME DRYING
AFTER 06Z AS LOW/MID LEVEL FLOW TAKES ON A VERY SLIGHT SW
COMPONENT...THOUGH DOUBTFUL IT WILL BE ENOUGH TO SCOUR OUT CLOUDS
AND FOG...THOUGH VISIBILITY MIGHT IMPROVE MARGINALLY. GIVEN
AMOUNT OF CLOUD COVER...NUDGED LOW TEMPS UP SLIGHTLY...ESPECIALLY
EASTERN PLAINS.
TUESDAY...UPPER TROUGH CONTINUES TO DROP SOUTH OR SLIGHTLY
SOUTHWEST INTO ARIZONA...WITH TRACK A LITTLE LESS FAVORABLE FOR
HEAVY SNOW OVER THE EASTERN MOUNTAINS AND PLAINS. CONTINENTAL
DIVIDE WILL STILL SEE PERIODS OF MODERATE/HEAVY SNOW THROUGH THE
DAY AS MOIST S-SW FLOW CONTINUES...WITH LIGHTER AND LESS STEADY
SNOW OVER THE REMAINING MOUNTAINS AND WESTERN VALLEYS. EASTERN
MOUNTAINS WILL SEE SOME LIGHT SNOW THROUGH THE DAY...POSSIBLY
BECOMING A LITTLE HEAVIER LATE IN THE AFTERNOON AS SURFACE THROUGH
700 MB FLOW BECOMES MORE UPSLOPE IN RESPONSE TO FALLING PRESSURE
OVER NWRN NM. I-25 CORRIDOR AND PLAINS MAY STAY DRY MUCH OF THE
DAY...WITH SNOW DEVELOPING LATE IN THE AFTERNOON...ESPECIALLY
FROM SOUTH OF PUEBLO TO THE NM BORDER. MAX TEMPS TO GO NOWHERE
ONCE AGAIN WITH CLOUDS AND SNOW.
.LONG TERM...(TUESDAY NIGHT THROUGH MONDAY)
ISSUED AT 238 PM MST MON JAN 12 2015
TUESDAY NIGHT AND WEDNESDAY...MODELS ARE IN FAIRLY GOOD AGREEMENT ON
TIMING AND LOCATION OF THE UPPER TROUGH THROUGH WED. TUE NIGHT THE
UPPER LOW DROPS SOUTH NEAR THE 4 CORNERS AND CONTINUES DUE SOUTH
INTO S-SE ARIZONA. WED MORNING THIS UPPER LOW WEAKENS AND SLIDES TO
THE EAST ACROSS SOUTHERN NEW MEXICO. THE EC...GFS AND NAM MODELS ARE
ALL INDICATING THIS PATH...WHICH IS A LITTLE TOO FAR SOUTH FOR ANY
LONG-LASTING SIGNIFICANT SNOWFALL EVENT...IF IT HOLDS TOGETHER.
THEREFORE...FINE TUNED THE POP GRIDS SLIGHTLY TO SHOW WIDESPREAD
AREAL COVERAGE OF PCPN TUE NIGHT BEFORE MIDNIGHT...THEN THE FOCUS OF
THE SNOW WILL SHIFT TO THE SOUTH AS THE LOW PULLS SOUTH AND PCPN
BEGINS TAPERING OFF ACROSS THE NORTH. WED MORNING ISOLATED TO LOW
END SCATTERED POPS ARE FORECAST FOR THE SOUTHERN MTS...THEN PCPN
ENDS AND CLOUDS START TO DIMINISH FROM NORTH TO SOUTH THROUGH THE
AFTERNOON. LOOK FOR A COLD NIGHT TUE WITH LOWS IN THE TEENS TO
SINGLE DIGITS...THEN SLIGHTLY WARMER ON WED AS CONDITIONS BEGIN TO
IMPROVE.
WEDNESDAY NIGHT THROUGH SATURDAY...HIGH PRESSURE OVER THE DESERT SW
WILL HELP TO SHUNT MUCH OF THE ACTIVITY NORTH OF COLORADO...KEEPING
THE FORECAST AREA DRY WITH GRADUAL WARMING. TWO DISTURBANCES WILL
CROSS THE NORTHERN ROCKIES...ONE THU NIGHT AND THE OTHER ON
SAT...BUT AT THIS TIME THEY LOOK TOO FAR NORTH TO AFFECT THE CWA.
LOOK FOR COOL NIGHTS WITH AFTN MAX TEMPS IN THE 40S AND 50S FOR THE
PLAINS...30S TO AROUND 40F FOR THE HIGH VALLEYS.
SUNDAY AND MONDAY...ANOTHER STRONGER DISTURBANCE MOVES INTO THE PAC
NW ON SUNDAY. BOTH THE GFS AND EC STILL PAINT DRY WESTERLY FLOW
ALOFT FOR THE STATE BOTH DAYS...BUT THE EXTENDED PROCEDURE KEEPS
WANTING TO INCLUDE ISOLATED POPS FOR THE CENT MTS
INITIALLY...SPREADING TO ALL OF THE MTS FOR MON. AT THIS TIME...SEE
NO STRONG REASON TO STRAY FAR FROM THE PROCEDURE SINCE A SLIGHT
CHANGE IN COURSE FOR THE WEEKEND DISTURBANCE COULD CERTAINLY BROUGHT
ISOLATED SNOW TO OUR MTS. MOORE
&&
.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING)
ISSUED AT 238 PM MST MON JAN 12 2015
AT KALS...MVFR CIGS ALREADY RETURNING LATE THIS AFTERNOON AND
WILL CONTINUE OVERNIGHT AND THROUGH THE DAY TUESDAY. MAY SEE SOME
FLURRIES AFTER 04Z...THEN A BETTER CHANCE OF SNOW SHOWERS AND
PERIODS OF IFR VISIBILITY 14Z-23Z.
AT KCOS...HAD HOPED SOME LIGHT SNOW WOULD HELP LIFT FOG THIS
AFTERNOON...BUT WITH MAIN AREA OF SNOW NOW WELL EAST OF THE
TERMINAL...EXPECT LIFR CONDITIONS TO PERSIST ALL NIGHT. SOME VERY
LIGHT FZDZ WILL PERSIST THROUGH 02Z-04Z...THOUGH THINK ICE
ACCUMULATIONS WILL BE MINOR. MODEL SOLUTIONS HINT AT SOME DRYING
AND A SUBTLE INCREASE IN VISIBILITY AFTER 06Z-09Z...THOUGH SUSPECT
CONDITIONS WILL STILL STAY LIFR THROUGH THE NIGHT AND INTO THE
MORNING TUES. LIGHT SNOW AND A NORTHEAST WIND WILL DEVELOP TUES
AFTER 16Z-18Z...WHICH SHOULD IMPROVE VIS/CIGS INTO THE IFR
CATEGORY BY MID AFTERNOON.
AT KPUB...AFTER SOME BRIEF MVFR CIGS THIS AFTERNOON...EXPECT CIGS
TO DROP BACK BELOW BKN010 AFTER 00Z...WITH SOME MVFR VIS IN FOG
AND FLURRIES THROUGH THE NIGHT. ON TUE...MVFR CIGS WILL CONTINUE
THROUGH THE DAY...WITH PERIODS OF IFR CIGS/VIS BECOMING MORE
LIKELY IN THE AFTERNOON AS LIGHT SNOW DEVELOPS.
&&
.PUB WATCHES/WARNINGS/ADVISORIES...
FREEZING FOG ADVISORY UNTIL 8 AM MST TUESDAY FOR COZ084-085.
WINTER WEATHER ADVISORY FROM 11 PM THIS EVENING TO 11 PM MST
TUESDAY FOR COZ058-060-061-064-066.
WINTER STORM WARNING UNTIL 5 PM MST TUESDAY FOR COZ068.
&&
UPDATE...ROSE
SHORT TERM...PETERSEN
LONG TERM...MOORE
AVIATION...PETERSEN
Hazardous weather outlook, Jan 12, 2:50 PM MST, 5 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
250 PM MST MON JAN 12 2015
COZ058>089-093>099-131400-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
250 PM MST MON JAN 12 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.
.DAY ONE...THIS AFTERNOON AND TONIGHT
SNOW...HEAVY AT TIMES...IS ANTICIPATED OVER THE EASTERN SAN JUAN
MOUNTAINS...ESPECIALLY TONIGHT WITH SNOW ACCUMULATIONS UP TO TEN
INCHES PROJECTED BY SUNRISE TUESDAY. OVER THE REMAINING MOUNTAIN
LOCATIONS OF SOUTH-CENTRAL AND SOUTHEASTERN COLORADO...ONE TO FIVE
INCHES ON SNOW WILL BE POSSIBLE BY SUNRISE TUESDAY...WITH THE
HEAVIEST SNOW EXPECTED LATER TONIGHT. OVER THE LOWER
ELEVATIONS...ADDITIONAL SNOW AMOUNTS UP TO TWO INCHES SHOULD BE
NOTED INTO SUNRISE TUESDAY. ACROSS EL PASO COUNTY...AREAS OF
FREEZING FOG...DENSE AT TIMES WITH VISIBILITIES LESS THAN 1/4 MILE...WILL
COMBINE WITH PATCHY FREEZING DRIZZLE TO CREATE HAZARDOUS TRAVEL
CONDITIONS THROUGH THE REMAINDER OF THIS AFTERNOON AND TONIGHT.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
TUESDAY AND TUESDAY NIGHT...SNOW WILL CONTINUE TO FALL OVER THE
MOUNTAINS AND HIGH VALLEYS. THE MOST SIGNIFICANT ACCUMULATIONS
CAN BE EXPECTED OVER THE SAN JUAN MOUNTAINS...BUT SEVERAL INCHES
CAN ALSO BE EXPECTED OVER THE REST OF THE CONTINENTAL DIVIDE. THE
EASTERN MOUNTAINS WILL PROBABLY ONLY SEE SOME LIGHT ACCUMULATIONS
MOST OF THE DAY TUESDAY...BUT A FEW TO SEVERAL INCHES MAY FALL
OVER THE SANGRE DE CRISTO AND WET MOUNTAINS TUESDAY EVENING.
TUESDAY EVENING THERE IS THE POTENTIAL FOR A FEW TO SEVERAL
INCHES OF SNOW ACCUMULATION ALONG THE INTERSTATE 25 CORRIDOR FROM
PUEBLO AND SOUTHWARD...HOWEVER THERE IS A LOT OF UNCERTAINTY AT
THIS TIME.
.SPOTTER INFORMATION STATEMENT...
WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
LIKELY THIS AFTERNOON AND TONIGHT.
10/27
In the hours before
Local storm report, Jan 12, 4:16 PM MST, 3 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
416 PM MST MON JAN 12 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM SNOW 6 NNW YODER 38.92N 104.26W
01/12/2015 E10.0 INCH EL PASO CO PUBLIC
2-3 FOOT DRIFTS
&&
ROSELocal storm report, Jan 12, 6:11 PM MST, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
611 PM MST MON JAN 12 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM SNOW PEYTON 39.03N 104.48W
01/12/2015 M7.0 INCH EL PASO CO PUBLIC
&&
ROSELocal storm report, Jan 12, 7:00 PM MST, 1 hour before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PUEBLO CO
700 PM MST MON JAN 12 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM SNOW PEYTON 39.03N 104.48W
01/12/2015 M7.0 INCH EL PASO CO PUBLIC
0415 PM SNOW 6 NNW YODER 38.92N 104.26W
01/12/2015 E10.0 INCH EL PASO CO PUBLIC
2-3 FOOT DRIFTS
0900 AM SNOW 1 WSW WOODLAND PARK 38.99N 105.07W
01/12/2015 M4.3 INCH TELLER CO TRAINED SPOTTER
0900 AM SNOW 4 NNE COLORADO SPRINGS 38.88N 104.80W
01/12/2015 M3.0 INCH EL PASO CO EMERGENCY MNGR
0830 AM SNOW 2 ENE MONUMENT 39.11N 104.84W
01/12/2015 M1.8 INCH EL PASO CO TRAINED SPOTTER
0815 AM SNOW 2 NNE SECURITY 38.78N 104.73W
01/12/2015 M3.5 INCH EL PASO CO NWS EMPLOYEE
LIGHT FREEZING DRIZZLE ON I-25 AROUND FOUNTAIN.
0730 AM SNOW 6 SSW CALHAN 38.95N 104.34W
01/12/2015 M8.1 INCH EL PASO CO TRAINED SPOTTER
0630 AM SNOW 4 SW BLACK FOREST 38.96N 104.75W
01/12/2015 M4.0 INCH EL PASO CO TRAINED SPOTTER
0621 AM SNOW 4 NNE COLORADO SPRINGS 38.88N 104.80W
01/12/2015 M3.3 INCH EL PASO CO TRAINED SPOTTER
0525 AM SNOW 4 W ELLICOTT 38.84N 104.46W
01/12/2015 M7.0 INCH EL PASO CO TRAINED SPOTTER
0720 PM 01/11/15 TO 0525 AM 01/12/15
0515 AM SNOW 2 NW PETERSON AFB 38.85N 104.73W
01/12/2015 M4.0 INCH EL PASO CO TRAINED SPOTTER
0100 AM SNOW PETERSON AFB 38.83N 104.70W
01/12/2015 M5.5 INCH EL PASO CO CITY OFFICIAL
1157 PM SNOW PETERSON AFB 38.83N 104.70W
01/11/2015 M4.0 INCH EL PASO CO TRAINED SPOTTER
1045 PM SNOW 5 NNW PETERSON AFB 38.89N 104.74W
01/11/2015 M5.0 INCH EL PASO CO TRAINED SPOTTER
1029 PM SNOW 4 NW PETERSON AFB 38.88N 104.74W
01/11/2015 M4.5 INCH EL PASO CO TRAINED SPOTTER
1018 PM SNOW 4 WSW FALCON 38.90N 104.68W
01/11/2015 M5.0 INCH EL PASO CO TRAINED SPOTTER
1015 PM SNOW 6 SSW CALHAN 38.95N 104.34W
01/11/2015 M4.2 INCH EL PASO CO TRAINED SPOTTER
SINCE ABOUT 6 PM
0958 PM SNOW 2 N BLACK FOREST 39.05N 104.70W
01/11/2015 M1.5 INCH EL PASO CO TRAINED SPOTTER
0957 PM SNOW WOODLAND PARK 38.99N 105.05W
01/11/2015 M4.0 INCH TELLER CO TRAINED SPOTTER
0922 PM SNOW 6 E MONUMENT 39.10N 104.76W
01/11/2015 M2.0 INCH EL PASO CO TRAINED SPOTTER
0920 PM SNOW 5 NNW PETERSON AFB 38.89N 104.74W
01/11/2015 M3.8 INCH EL PASO CO TRAINED SPOTTER
0911 PM SNOW 4 SSE AIR FORCE ACADEMY 38.93N 104.83W
01/11/2015 M2.0 INCH EL PASO CO TRAINED SPOTTER
0907 PM SNOW COLORADO SPRINGS 38.83N 104.82W
01/11/2015 M3.0 INCH EL PASO CO TRAINED SPOTTER
SOUTH CAREFREE AND POWERS
0900 PM SNOW 4 NW PETERSON AFB 38.88N 104.74W
01/11/2015 M2.5 INCH EL PASO CO TRAINED SPOTTER
STORM TOTAL SINCE 7 PM
0859 PM SNOW 2 W COLORADO SPRINGS 38.83N 104.86W
01/11/2015 M1.5 INCH EL PASO CO TRAINED SPOTTER
0851 PM SNOW 7 SW CALHAN 38.97N 104.39W
01/11/2015 M1.5 INCH EL PASO CO TRAINED SPOTTER
0843 PM SNOW 5 NNW PETERSON AFB 38.90N 104.72W
01/11/2015 M3.2 INCH EL PASO CO TRAINED SPOTTER
TWO INCHES IN PAST HOUR.
0809 PM SNOW 1 WSW WOODLAND PARK 38.99N 105.07W
01/11/2015 M4.0 INCH TELLER CO TRAINED SPOTTER
STORM TOTAL SINCE 5 PM
0744 PM SNOW 5 NNW PETERSON AFB 38.90N 104.72W
01/11/2015 M1.0 INCH EL PASO CO TRAINED SPOTTER
1.25 INCHES NEW SNOW
&&
LWWinter Storm, Eastern San Juan Mountains Above 10000 Ft
- When
- January 12, 8:00 PM MST to January 13, 10:00 PM MST
- Where
- Eastern San Juan Mountains Above 10000 Ft forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 37.484, -106.500 (the zone’s center; the record gives no point)
- Winter Storm
- A storm that brought snow, sleet or freezing rain at warning levels, usually over several hours or days.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Cold in Illinois, January 12, 20153 deaths · 1 event
- Flood in South Carolina, January 12, 20151 death · $8,000 · 1 event
- High Surf in Hawaii, January 12 to 13, 201510 events
- Winter Weather in New Jersey, January 12, 20159 events
- Heavy Snow in New Mexico, January 12 to 14, 20159 events
- Heavy Snow and Winter Weather in Colorado, January 12 to 13, 20158 events
- Winter Storm in Utah, January 12 to 13, 20152 events
- Heavy Snow and Winter Weather in Utah, January 12 to 13, 20152 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 554985.